Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 233, NWS Paducah, KY

June 5, 2011Spencer County, Warrick County, Indiana; 6 counties in Kentucky

NWS Paducah, KY issued this severe thunderstorm warning at Jun 5, 2011, 10:51 AM CDT for Spencer County, Warrick County, Indiana; 6 counties in Kentucky. It was in force for 54 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 5, 2011, 10:51 AM CDT (15:51 UTC)
Expired
Jun 5, 2011, 11:45 AM CDT
In force
54 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Spencer County, IN, Warrick County, IN, Daviess County, KY, Henderson County, KY, Hopkins County, KY, McLean County, KY, Muhlenberg County, KY, Webster County, KY

The radar

The Evansville,IN radar (KVWX), 82 km from the middle of the area, began a volume at 15:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 5, 10:52 AM CDTHAIL 0.75Newburgh, INPLUS 50 MPH WINDS
Jun 5, 10:55 AM CDTFUNNEL CLOUDSpottsville, KYDAVISS AND HENDERSON COUNTY WARNING POINTS REPORT A PUBLIC REPORT OF A FUNNEL CLOUD NEAR SPOTTSVILLE REED TO HWY 60 W AT HENDERSON-DAVIS COUNTY LINE.
Jun 5, 11:02 AM CDTTSTM WND GST 60Delaware, KY
Jun 5, 11:05 AM CDTTSTM WND DMGOwensboro, KYTREE LIMBS DOWN IN OWENSBORO NEAR CRAVENS ELEMENTARY SCHOOL. ESTIMATED 45 MPH WINDS.
Jun 5, 11:11 AM CDTTSTM WND GST 51Owensboro, KY
Jun 5, 11:11 AM CDTTSTM WND GST 60Owensboro, KYRELAYED BY CHANNEL 14.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 3.9 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2011-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2600 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2011-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2600 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
1253 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

618 
WUUS53 KPAH 051551
SVRPAH
INC147-173-KYC059-101-107-149-177-233-051645-
/O.NEW.KPAH.SV.W.0233.110605T1551Z-110605T1645Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
1051 AM CDT SUN JUN 5 2011

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DAVIESS COUNTY IN NORTHWEST KENTUCKY...
  HENDERSON COUNTY IN NORTHWEST KENTUCKY...
  NORTHEASTERN HOPKINS COUNTY IN NORTHWEST KENTUCKY...
  MCLEAN COUNTY IN NORTHWEST KENTUCKY...
  NORTHEASTERN WEBSTER COUNTY IN NORTHWEST KENTUCKY...
  NORTH CENTRAL MUHLENBERG COUNTY IN SOUTH CENTRAL KENTUCKY...
  SOUTHWESTERN SPENCER COUNTY IN SOUTHWEST INDIANA...
  WARRICK COUNTY IN SOUTHWEST INDIANA...

* UNTIL 1145 AM CDT.

* AT 1049 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES NORTH OF BOONVILLE TO 6 MILES SOUTH OF
  NEWBURGH TO ROBARDS..AND MOVING SOUTHEAST AT 35 MPH. THESE STORMS 
  PRODUCED WIND DAMAGE AND QUARTER SIZE HAIL AS THEY MOVED THROUGH 
  EVANSVILLE. 

* LOCATIONS IN THE WARNING INCLUDE...
  CHANDLER...
  NEWBURGH...
  CORYDON...
  HENDERSON...
  ROBARDS...
  BOONVILLE...
  SEBREE...
  ST. JOSEPH...
  EUREKA...
  ROCKPORT...
  OWENSBORO...
  CALHOUN...
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS LINE OF STORMS. SEEK SHELTER INDOORS. STAY TUNED
TO WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST SEVERE WEATHER
INFORMATION.

&&

LAT...LON 3771 8686 3767 8683 3763 8696 3756 8704
      3748 8711 3737 8710 3731 8723 3772 8775
      3793 8746 3819 8731 3793 8693 3793 8698
      3790 8697 3791 8693 3788 8690 3784 8691
      3784 8686 3777 8682
TIME...MOT...LOC 1550Z 313DEG 32KT 3812 8730 3786 8737
          3772 8760
WIND...HAIL 60MPH 1.00IN

$$
PS
3 follow-up statements
814 
WWUS53 KPAH 051607
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1107 AM CDT SUN JUN 5 2011

INC147-173-KYC059-101-107-149-177-233-051645-
/O.CON.KPAH.SV.W.0233.000000T0000Z-110605T1645Z/
WARRICK IN-SPENCER IN-HENDERSON KY-DAVIESS KY-MCLEAN KY-WEBSTER KY-
HOPKINS KY-MUHLENBERG KY-
1107 AM CDT SUN JUN 5 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT
FOR SOUTHWESTERN SPENCER AND SOUTH CENTRAL WARRICK COUNTIES IN
SOUTHWEST INDIANA...AND NORTHEASTERN HOPKINS...NORTHEASTERN
WEBSTER...MCLEAN...DAVIESS AND EASTERN HENDERSON COUNTIES IN
NORTHWEST KENTUCKY...AND NORTH CENTRAL MUHLENBERG COUNTY IN SOUTH
CENTRAL KENTUCKY...

AT 1058 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 13 MILES NORTH OF EUREKA TO
3 MILES WEST OF STANLEY TO ROBARDS...MOVING SOUTHEAST AT 35 MPH.

LOCATIONS IN THE WARNING INCLUDE BEECH GROVE...MOSELEYVILLE...
OWENSBORO...ROCKPORT...GRANDVIEW...CALHOUN...MASONVILLE...
SACRAMENTO...LIVERMORE...KNOTTSVILLE...ISLAND...BREMEN AND
WHITESVILLE.

LAT...LON 3771 8686 3767 8683 3763 8696 3756 8704
      3748 8711 3737 8710 3731 8723 3770 8767
      3784 8739 3803 8729 3793 8693 3793 8698
      3790 8697 3791 8693 3788 8690 3784 8691
      3784 8686 3777 8682
TIME...MOT...LOC 1607Z 313DEG 32KT 3802 8716 3776 8723
          3762 8746
WIND...HAIL 60MPH 1.00IN

$$
PS
788 
WWUS53 KPAH 051617
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1117 AM CDT SUN JUN 5 2011

INC173-KYC101-051627-
/O.CAN.KPAH.SV.W.0233.000000T0000Z-110605T1645Z/
WARRICK IN-HENDERSON KY-
1117 AM CDT SUN JUN 5 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL WARRICK COUNTY
IN SOUTHWEST INDIANA...AND SOUTHEASTERN HENDERSON COUNTY IN NORTHWEST
KENTUCKY IS CANCELLED...

LAT...LON 3771 8686 3767 8683 3763 8696 3754 8707
      3748 8711 3737 8710 3731 8723 3762 8759
      3766 8724 3793 8727 3793 8693 3790 8697
      3791 8693 3788 8690 3783 8691 3784 8686
      3777 8682
TIME...MOT...LOC 1617Z 313DEG 32KT 3780 8712 3758 8712
          3756 8738

$$

INC147-KYC059-107-149-177-233-051645-
/O.CON.KPAH.SV.W.0233.000000T0000Z-110605T1645Z/
SPENCER IN-DAVIESS KY-MCLEAN KY-WEBSTER KY-HOPKINS KY-MUHLENBERG KY-
1117 AM CDT SUN JUN 5 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT
FOR SOUTHWESTERN SPENCER COUNTY IN SOUTHWEST INDIANA...AND
NORTHEASTERN HOPKINS...NORTHEASTERN WEBSTER...MCLEAN AND DAVIESS
COUNTIES IN NORTHWEST KENTUCKY...AND NORTH CENTRAL MUHLENBERG COUNTY
IN SOUTH CENTRAL KENTUCKY...

AT 1112 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES EAST OF STANLEY TO 4
MILES SOUTHEAST OF MOSELEYVILLE TO BEECH GROVE...MOVING SOUTHEAST AT 
35 MPH. SPOTTERS HAVE RECENTLY REPORTED WINDS UP TO 60 MPH IN 
OWENSBORO. 

LOCATIONS IN THE WARNING INCLUDE OWENSBORO...CALHOUN...MASONVILLE...
LIVERMORE...KNOTTSVILLE...SACRAMENTO...ISLAND...BREMEN AND
WHITESVILLE.

LAT...LON 3771 8686 3767 8683 3763 8696 3754 8707
      3748 8711 3737 8710 3731 8723 3762 8759
      3766 8724 3793 8727 3793 8693 3790 8697
      3791 8693 3788 8690 3783 8691 3784 8686
      3777 8682
TIME...MOT...LOC 1617Z 313DEG 32KT 3780 8712 3758 8712
          3756 8738
WIND...HAIL 60MPH 1.00IN

$$
423 
WWUS53 KPAH 051632
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1132 AM CDT SUN JUN 5 2011

INC147-KYC107-233-051642-
/O.CAN.KPAH.SV.W.0233.000000T0000Z-110605T1645Z/
SPENCER IN-WEBSTER KY-HOPKINS KY-
1132 AM CDT SUN JUN 5 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SPENCER COUNTY IN
SOUTHWEST INDIANA...AND NORTHEASTERN HOPKINS AND NORTHEASTERN WEBSTER
COUNTIES IN NORTHWEST KENTUCKY IS CANCELLED...

LAT...LON 3771 8686 3767 8683 3763 8696 3754 8707
      3748 8711 3737 8710 3731 8723 3756 8737
      3766 8724 3778 8708 3783 8691 3784 8686
      3777 8682
TIME...MOT...LOC 1632Z 313DEG 32KT 3771 8700 3749 8700
          3747 8726

$$

KYC059-149-177-051645-
/O.CON.KPAH.SV.W.0233.000000T0000Z-110605T1645Z/
DAVIESS KY-MCLEAN KY-MUHLENBERG KY-
1132 AM CDT SUN JUN 5 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT
FOR EASTERN MCLEAN AND DAVIESS COUNTIES IN NORTHWEST KENTUCKY...AND
NORTH CENTRAL MUHLENBERG COUNTY IN SOUTH CENTRAL KENTUCKY...

AT 1125 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES
NORTH OF MASONVILLE TO 5 MILES NORTHEAST OF LIVERMORE TO 4 MILES 
SOUTHWEST OF CALHOUN...MOVING SOUTHEAST AT 35 MPH. WINDS GUSTED TO 
NEAR 60 MPH AS THESE STORMS MOVED THROUGH OWENSBORO. TREES AND 
POWERS LINES WERE DOWN IN EVANSVILLE FROM THE STORMS.

LOCATIONS IN THE WARNING INCLUDE KNOTTSVILLE...SACRAMENTO...ISLAND...
BREMEN AND WHITESVILLE.

LAT...LON 3771 8686 3767 8683 3763 8696 3754 8707
      3748 8711 3737 8710 3731 8723 3756 8737
      3766 8724 3778 8708 3783 8691 3784 8686
      3777 8682
TIME...MOT...LOC 1632Z 313DEG 32KT 3771 8700 3749 8700
          3747 8726
WIND...HAIL 60MPH 1.00IN

$$
PS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 7:12 AM CDT, 3 hours 39 minutes earlier.

Area forecast discussion, Jun 5, 7:12 AM CDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
712 AM CDT SUN JUN 5 2011

.UPDATE...
JUST SENT OUT GRID AND PUBLIC PRODUCT UPDATES TO ACCOUNT FOR
THE CONVECTION MAKING ITS WAY TOWARD SE IL/SW IN/NW KY. RAISED
POPS INTO THE LIKELY CATEGORY...AS THE WELL ORGANIZED CONVECTION
SHOULD HOLD TOGETHER AND MOVE INTO THE CWFA. THE BEST CHANCE
WILL BE ALONG THE I-64 CORRIDOR AND NORTH AND EAST. OTHERWISE
THE POPS WERE LEFT PRETTY MUCH ALONE FARTHER SOUTH AND WEST
INTO FAR WEST KENTUCKY AND SOUTHEAST MISSOURI. DID ADJUST CLOUD
COVER AS WELL...BUT DID NOT ADJUST TEMPS YET. THE KEVV TRI-STATE
AREA WILL NEED TO BE MONITORED THOUGH FOR TEMP ADJUSTMENTS
THROUGH THE DAY. BELOW...IS THE ORIGINAL DISCUSSION FROM EARLIER
AND THE UPDATED 12Z AVIATION DISCUSSION.

&&

.DISCUSSION...
CONVECTION ALREADY STARTING TO FIRE UP OVER NORTH CENTRAL MISSOURI
EARLY THIS MORNING...IN RESPONSE TO A MID LEVEL WAVE. THROUGH THE
DAY...AS MID LEVEL HEIGHTS FALL AND A WEAK COLD FRONT BACK DOORS
THE REGION FROM THE EAST...WILL CONTINUE WITH OUR CHANCE POPS FOR
SHOWERS AND STORMS...WITH HIGHEST POPS KEVV TRI-STATE TO LOWEST
POPS OZARK FOOTHILL REGION OF SE MISSOURI. GIVEN THE NEW SPC DAY
1 SLIGHT RISK COVERS MOST OF THE CWFA...WHICH MAY BE A TAD OVER
DONE...AND THE FACT THE GENERAL THUNDER LINE EXTENDS WEST OF OUR
CWFA...WILL GO AHEAD WITH SLIGHT CHANCE POPS ALL THE WAY THROUGH
SE MISSOURI AS WELL. IF NOTHING ELSE...CONVECTION TO THE EAST
COULD PRODUCE OUTFLOW WEST OF THE ACTUAL SYNOPTIC BOUNDARY AND
PROVIDE ADDITIONAL SUPPORT FOR ISOLD TSRA. AM NOT SOLD WE WILL
SEE ANYTHING WEST OF THE MISSISSIPPI AT THIS TIME...BUT INCLUDING
A SLIGHT CHANCE POP SEEMS WARRANTED.

KEPT A VERY SLIGHT CHANCE POP IN THROUGH THE EARLY EVENING...THEN
DRY OVERNIGHT. THE FRONT WILL ALREADY BEGIN TO RETREAT NE AND OUT
OF THE AREA BY MONDAY. NONE OF THE MODELS SUPPORT ENOUGH MOISTURE
FOR CONVECTION AT THIS TIME INTO MONDAY. IF NOTHING ELSE...THE
CHANCE IS AOB 10 PERCENT.

NOT MUCH NEW TO REPORT FOR THE REST OF THE FORECAST. BUILDING
UPPER RIDGE MEANS BACK TO THE HEAT TUESDAY AND WEDNESDAY. HEIGHTS
ARE NOT FORECAST TO BE AS HIGH AS YESTERDAY. BUT MID 90S STILL
LOOKS LIKELY. THE RIDGE IS FORECAST BY SEVERAL LONG RANGE MODELS
TO BREAK DOWN THURSDAY AND BEYOND. WE WILL CONTINUE WITH OUR SMALL
CHANCE POPS FOR SHOWERS AND THUNDERSTORMS IN THIS TIME FRAME.

&&

.AVIATION...
EARLY MORNING HAZE AND FOG WILL BURN OFF...THEN ATTENTION WILL TURN
TO CONVECTIVE POTENTIAL. CLUSTERS OF STORMS THAT WERE NORTH OF KSTL
AROUND SUNRISE WILL LIKELY PRODUCE OUTFLOW BOUNDARIES THAT WILL
SERVE TO INITIATE NEW STORMS. ALTHOUGH THE EVOLUTION OF THIS PROCESS
IS LIKELY TO BE HAPHAZARD...IT APPEARS THE HIGHEST POTENTIAL FOR
CONVECTION WILL BE DURING THE AFTERNOON AND MORE TOWARD THE
KEVV/KOWB TAF SITES. STORMS WILL DIMINISH WITH LOSS OF DAYTIME
HEATING AFTER DARK. SOME LIGHT FOG IS AGAIN LIKELY TOWARD SUNRISE.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
MO...NONE.
IL...NONE.
IN...NONE.
&&

AVIATION...MY
Hazardous weather outlook, Jun 5, 3:28 AM CDT, 7 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
328 AM CDT SUN JUN 5 2011

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-061000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
328 AM CDT SUN JUN 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THE STORM PREDICTION CENTER HAS ALL OF SOUTHERN ILLINOIS...
SOUTHWEST INDIANA AND WESTERN KENTUCKY INCLUDED IN A SLIGHT RISK
AREA FOR SEVERE THUNDERSTORMS. IN SOUTHEAST MISSOURI...THE SLIGHT
RISK AREA IS EAST OF HIGHWAY 67. THE MAIN HAZARD IS DAMAGING WINDS.
MARGINALLY SEVERE HAIL CANNOT BE RULED OUT. THE BEST CHANCE FOR
THE OCCURRENCE OF SEVERE STORMS IS FROM MIDDAY THROUGH EARLY
EVENING.

HEAT INDEX VALUES OVER SOUTHEAST MISSOURI AND SOUTHWEST KENTUCKY
WILL TOP OUT BETWEEN 95 AND 100.

REFER TO RIVER FLOOD WARNINGS AND STATEMENTS FOR THE LATEST ON
AREA RIVER FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

AFTERNOON HEAT INDEX VALUES WILL TOP OUT IN THE UPPER 90S TO
AROUND 100 DEGREES MONDAY THROUGH WEDNESDAY.

THERE IS A CHANCE OF THUNDERSTORMS THURSDAY THROUGH SATURDAY.
ORGANIZED SEVERE WEATHER IS NOT ANTICIPATED...THOUGH ISOLATED
STRONG STORMS CANNOT BE RULED OUT.

REFER TO RIVER FLOOD WARNINGS AND STATEMENTS FOR THE LATEST ON
AREA RIVER FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED TODAY AND THIS EVENING.

In the hours before

Local storm report, Jun 5, 10:16 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1016 AM CDT SUN JUN 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 AM     TSTM WND GST     DARMSTADT               38.09N 87.58W
06/05/2011  M0 MPH           VANDERBURGH        IN   TRAINED SPOTTER

            44 MPH WINDS.

&&

DP
Local storm report, Jun 5, 10:24 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1024 AM CDT SUN JUN 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1019 AM     TSTM WND GST     EVANSVILLE              37.98N 87.54W
06/05/2011  M0 MPH           VANDERBURGH        IN   TRAINED SPOTTER

            55 MPH WIND ON EVANSVILLE RIVERFRONT.

&&

DP
Local storm report, Jun 5, 10:26 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1026 AM CDT SUN JUN 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 AM     TSTM WND GST     1 SE EVANSVILLE         37.97N 87.53W
06/05/2011  E0 MPH           VANDERBURGH        IN   TRAINED SPOTTER

            50 TO 60 MPH WINDS - SE OF EVANSVILLE.

&&

DP
Local storm report, Jun 5, 10:29 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1029 AM CDT SUN JUN 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 AM     TSTM WND GST     1 W DARMSTADT           38.09N 87.59W
06/05/2011  M67 MPH          VANDERBURGH        IN   TRAINED SPOTTER

&&

PS
Local storm report, Jun 5, 10:31 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1031 AM CDT SUN JUN 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     HAIL             EVANSVILLE              37.98N 87.54W
06/05/2011  E1.00 INCH       VANDERBURGH        IN   TRAINED SPOTTER

            UP TO QUARTER SIZE HAIL ON THE WEST SIDE OF EVANSVILLE.
            FROM CHANNEL 14.

&&

PS
Local storm report, Jun 5, 10:43 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1043 AM CDT SUN JUN 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1037 AM     NON-TSTM WND DMG EVANSVILLE              37.98N 87.54W
06/05/2011                   VANDERBURGH        IN   PUBLIC

            REPORT OF POWER LINES DOWN IN THE 1200 BLOCK OF SOUTH
            HARLEN AVE AND BELLEMEADE AVE. RELAYED BY WEHT.

1037 AM     TSTM WND DMG     EVANSVILLE              37.98N 87.54W
06/05/2011                   VANDERBURGH        IN   PUBLIC

            REPORTS OF POWER LINES DOWN IN THE 1200 BLOCK OF SOUTH
            HARLEN AVE. AND BELLEMEADE AVE. RELAYED BY WEHT.

&&

PS

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 10:03 AM CDTSevere Thunderstorm WarningPAHGibson, Posey, Vanderburgh, Warrick27 min
Jun 5, 10:27 AM CDTSevere Thunderstorm WarningPAHGibson, Posey, Vanderburgh, Warrick33 min
Jun 5, 10:42 AM CDTAreal Flood AdvisoryPAHVanderburgh45 min
Jun 5, 11:20 AM CDTAreal Flood AdvisoryPAHDaviess55 min
Jun 5, 11:37 AM CDTSevere Thunderstorm WarningPAHChristian, Hopkins, McLean, Muhlenberg, Todd38 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2011Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.